# SDR SWAA2022022800513

- Difficulty date: November 15, 2018
- Submitted: February 28, 2022
- Operation: Air carrier
- Aircraft: N201LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 29854
- Aircraft time: 48,393 hours, 28,365 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Retainer
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER SHELF PANEL SEAL RETAINER CRACKED AT THE L/H REAR SPAR AREA. / REMOVED AND REPLACED L/H UPPER SHELF PANEL SEAL RETAINER BRACKET REF SRM 51-40-02.
